U.S. doctors online nowAsk doctors free
Akron, OH
A 27-year-old female asked:

I have lupus and the lately my leg muscles feel very fatigue and my joints in my legs ache can lupus do this my lupus tends to be very mild so i dunno?

2 doctor answers3 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
Rheumatology 53 years experience
Probably related: These symptoms are more likely related to your lupus than unrelated. Have your rheumatologist evaluate the issue.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Donald Colantino
Internal Medicine 62 years experience
SLE: Lupus, even mild, can definitely cause joint aches and general fatigue. Apparently you're already taking plaquenil (hydroxychloroquine). It's best to be under the care of a rheumatologist to guide and treat you.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 31, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.